# SDR DALA2022031401655

- Difficulty date: March 10, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 95,352 hours, 43,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 ER/A 590228-14AD / SECTION II REPETITIVE INSPECTIONS. CORRECTIVE ACTION: REF ERA 590228-14AD REV B.
